# SDR DHL2004746002

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FORWARD ENTRY DOOR IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT FORWARD ENTRY DOOR BATTERY IAW B-727 M/M 33-50-01, OPS GOOD.
